# SDR AALA202104099010

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 0931
- Aircraft time: 68,666 hours, 31,295 cycles
- Engine: Iae V2524A5
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Transducer
- Condition: Faulted
- Location: Nr 1 Eng Bleed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF ECAM MESSAGE FOR ENGINE 1 BLEED. CREW ATTEMPTED RESET BUT FAILED A SECOND TIME. EMERGENCY WAS DELARED. TESTED THE OVER PRESSURE VALVE PER AMM 36-11-53-720-001-A. ALSO CHANGED THE PRESSURE TRANSDUCER PER AMM 36-11-16.
